# SDR DALA2024082808511

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION UPPER SURFACE EXTERNAL SKIN LOCATED BTW RIB 4 TO RIB 5 FRONT SPAR (2 POINTS). CORRECTIVE ACTION: PERFORMED BLEND OUT LOC. ON UPPER SURFACE EXTERNAL SKIN BTW RIB 4 TO RIB 5 FROM SPART LH WING (2 POINTS) AS PER A319 SRM51-74-00. (0525058)
